The Young inequality and the ${\mit \Delta }_2$-condition

Tom 94 / 2002

Philippe Laurençot Colloquium Mathematicum 94 (2002), 221-223 MSC: Primary 26D07. DOI: 10.4064/cm94-2-4

Streszczenie

If $\varphi : [0,\infty )\to [0,\infty )$ is a convex function with $\varphi (0)=0$ and conjugate function $\varphi ^*$, the inequality $xy \le \varepsilon \varphi (x) + C_\varepsilon \ \varphi ^*(y)$ is shown to hold true for every $\varepsilon \in (0,\infty )$ if and only if $\varphi ^*$ satisfies the ${\mit \Delta }_2$-condition.

Autorzy

  • Philippe LaurençotMathématiques pour l'Industrie et la Physique
    CNRS UMR 5640
    Université Paul Sabatier–Toulouse 3
    118 route de Narbonne
    F-31062 Toulouse Cedex 4, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek